Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2006, Article ID 53890, 9 pages
http://dx.doi.org/10.1155/DDNS/2006/53890

On monotone solutions of some classes of difference equations

Mathematical Institute of the Serbian Academy of Science Knez Mihailova 35/I, Beograd 11000, Serbia

Received 17 December 2005; Accepted 27 February 2006

Copyright © 2006 Stevo Stević. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Berg, Asymptotische Darstellungen und Entwicklungen, vol. 66 of Hochschulbücher für Mathematik, VEB Deutscher Verlag der Wissenschaften, Berlin, 1968. View at Zentralblatt MATH · View at MathSciNet
  2. L. Berg, “On the asymptotics of nonlinear difference equations,” Zeitschrift für Analysis und ihre Anwendungen, vol. 21, no. 4, pp. 1061–1074, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. L. Berg, “Inclusion theorems for non-linear difference equations with applications,” Journal of Difference Equations and Applications, vol. 10, no. 4, pp. 399–408, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. L. Berg, “Corrections to: “Inclusion theorems for non-linear difference equations with applications” from \cite{3},” Journal of Difference Equations and Applications, vol. 11, no. 2, pp. 181–182, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  5. J. M. Cushing and Y. Kuang, “Global stability in a nonlinear difference delay equation model of flour beetle population growth,” Journal of Difference Equations and Applications, vol. 2, no. 1, pp. 31–37, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. R. DeVault, C. Kent, and W. Kosmala, “On the recursive sequence xn+1=p+xnkxn,” Journal of Difference Equations and Applications, vol. 9, no. 8, pp. 721–730, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. M. E. Fisher and B. S. Goh, “Stability results for delayed-recruitment models in population dynamics,” Journal of Mathematical Biology, vol. 19, no. 1, pp. 147–156, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. M. R. S. Kulenović and G. Ladas, Dynamics of Second Order Rational Difference Equations. With Open Problems and Conjectures, Chapman and Hall/CRC, Florida, 2002. View at Zentralblatt MATH · View at MathSciNet
  9. E. C. Pielou, Population and Community Ecology, Gordon and Breach, New York, 1974.
  10. S. Stević, “Asymptotic behaviour of a sequence defined by iteration,” Matematički Vesnik, vol. 48, no. 3-4, pp. 99–105, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. S. Stević, “Behavior of the positive solutions of the generalized Beddington-Holt equation,” Panamerican Mathematical Journal, vol. 10, no. 4, pp. 77–85, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. S. Stević, “Asymptotic behavior of a sequence defined by iteration with applications,” Colloquium Mathematicum, vol. 93, no. 2, pp. 267–276, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. S. Stević, “Asymptotic behaviour of a sequence defined by a recurrence formula. II,” The Australian Mathematical Society Gazette, vol. 29, no. 4, pp. 209–215, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. S. Stević, “Asymptotic behavior of a nonlinear difference equation,” Indian Journal of Pure and Applied Mathematics, vol. 34, no. 12, pp. 1681–1687, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. S. Stević, “On the recursive sequence xn+1=xn+xnαnβ,” Bulletin of the Calcutta Mathematical Society, vol. 95, no. 1, pp. 39–46, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. S. Stević, “Some open problems and conjectures on difference equations,” April 29, 2004, http://www.mi.sanu.ac.rs.